# SDR UPS98828030

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT SERVICE DOOR NR 17 FWD LWR CORNER CRACK ON INNER SKIN FROM EDGE TO FASTENER .625 INCH LONG.  REPAIRED IAW UPS EO DC8-5330-10839-A.
